X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (10) 10
multiple zeta values (5) 5
multiple zeta value (4) 4
number theory (4) 4
mathematics - number theory (3) 3
stuffle product (3) 3
decomposition (2) 2
formulas (2) 2
generating function (2) 2
mathematical functions (2) 2
mathematics, applied (2) 2
mathematics, general (2) 2
series (2) 2
shuffle product (2) 2
stuffle relation (2) 2
11m32, 05a19 (1) 1
11m41 (1) 1
11m99 (1) 1
33e99 (1) 1
40a25 (1) 1
40b05 (1) 1
algebra (1) 1
algebra and number theory (1) 1
computer science (1) 1
delannoy number (1) 1
discrete mathematics (1) 1
euler sums (1) 1
eulers equations (1) 1
experiment (1) 1
finite multiple zeta values (1) 1
finite real multiple zeta values (1) 1
finite stuffle identity (1) 1
fubini's theorem (1) 1
fubini’s theorem (1) 1
general mathematics (1) 1
harmonic sums (1) 1
high energy physics (1) 1
hurwitz zeta function (1) 1
integers (1) 1
iterated integrals (1) 1
linear fractional transformation (1) 1
linearized double shuffle spaces (1) 1
modified bell polynomial (1) 1
multiple zeta star values (1) 1
multiple zeta-star values (1) 1
multiple zeta-values (1) 1
multiplezeta values (1) 1
phenomenology (1) 1
q-analog (1) 1
q-generalization (1) 1
regularization (1) 1
renormalization (1) 1
shifting principle (1) 1
shuffles and stuffles (1) 1
stale relation (1) 1
studies (1) 1
stuffel product (1) 1
stuffle formulae (1) 1
stuffle product of zeta values (1) 1
stuffle relations (1) 1
sum (1) 1
sum formula (1) 1
symbolic computation (1) 1
tailored power series (1) 1
weight (1) 1
zeta function (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Number Theory, ISSN 1793-0421, 11/2018, Volume 14, Issue 10, pp. 2617 - 2630
For positive integers m , n , k with m ≥ 2 and ⌈ n / 2 ⌉ ≤ k ≤ n , let E { m } ( m , n , k ) be the sum of multiple zeta values of depth k and weight m n with... 
modified Bell polynomial | generating function | stuffle relation | Multiple zeta value | MATHEMATICS | SERIES | stale relation
Journal Article
Journal of Algebra, ISSN 0021-8693, 08/2020, Volume 556, pp. 363 - 384
... from Möbius transformations of iterated integrals. These formulas provide fundamental and useful tools in the study of iterated integrals on a punctured projective line. 
Multiple zeta values | Shuffle product | Stuffle product | Linear fractional transformation | Iterated integrals | MATHEMATICS
Journal Article
Taiwanese journal of mathematics, ISSN 1027-5487, 6/2018, Volume 22, Issue 3, pp. 529 - 543
Using the combinatorial descriptions of stuffle product, we obtain recursive formulas for the stuffle product of multiple zeta values and of multiple zeta-star values... 
Multiple zeta values | Stuffle product | Multiple zeta-star values | MATHEMATICS | DECOMPOSITION | multiple zeta-star values | Stuffel product | multiple zeta values | SHUFFLE PRODUCT
Journal Article
Functiones et Approximatio, Commentarii Mathematici, ISSN 0208-6573, 2012, Volume 46, Issue 1, pp. 63 - 77
For positive integers \alpha_{1}, \alpha_{2}, \ldots, \alpha_{r} with \alpha_{r} \geq 2, the multiple zeta value or r-fold Euler sum is defined by... 
Euler sums | Stuffle formulae | Multiple zeta value | Hurwitz zeta function | 33E99 | 11M99 | stuffle formulae | 40B05 | multiple zeta value | 40A25
Journal Article
Journal of number theory, ISSN 0022-314X, 2012, Volume 132, Issue 1, pp. 144 - 155
We present a family of identities ‘cyclic sum formula’ and ‘sum formula’ for a version of multiple q-zeta star values... 
Stuffle relation | q-Generalization | Multiple zeta value | Sum formula | Q-Generalization | Q-ANALOG | MATHEMATICS | MULTIPLE ZETA-VALUES | SERIES
Journal Article
Applicable analysis and discrete mathematics, ISSN 1452-8630, 4/2010, Volume 4, Issue 1, pp. 45 - 53
We study two functions ξk(s) and ξk₁,...,kr (s) introduced by Arakawa and Kaneko [Nagoya Math. J., 153 (1999), 189-209] and relate them with (finite) multiple... 
Discrete mathematics | Mathematical functions | Algebra | Number theory | MATHEMATICS | MATHEMATICS, APPLIED | finite multiple zeta values | Multiple zeta values | SUM | multiple zeta star values | FORMULAS | finite stuffle identity
Journal Article
Mathematical Notes, ISSN 0001-4346, 12/2008, Volume 84, Issue 5, pp. 771 - 782
We prove new relations for multiple zeta values. In particular, they imply Vasil’ev’s equality and a formula for the summation of multiple zeta values of fixed... 
Fubini’s theorem | multiple zeta values | stuffle product (harmonic product) of zeta values | generating function | Mathematics, general | zeta function | Mathematics | Multiple zeta values | Zeta function | Fubini's theorem | Stuffle product (harmonic product) of zeta values | Generating function | MATHEMATICS | FORMULAS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 08/2015, Volume 153, pp. 107 - 116
We obtain some formulas for the stuffle product and apply them to derive a decomposition formula for multiple zeta values... 
Delannoy number | Multiple zeta value | Stuffle product | MATHEMATICS | DECOMPOSITION
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 05/2016, Volume 12, Issue 3, pp. 787 - 812
We prove that the ℚ -vector space generated by the multiple zeta values is generated by the finite real multiple zeta values introduced by Kaneko and Zagier. 
Multiple zeta values | finite real multiple zeta values | linearized double shuffle spaces | shuffles and stuffles | MATHEMATICS | HARMONIC SUMS | Mathematics - Number Theory
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 10/2008, Volume 24, Issue 10, pp. 1593 - 1616
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.